# SDR SWAA2024110144072

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS 747 LBL 22 AFT CARGO COMPARTMENT 2024-600538<[01] PERFORMED REPAIR LOCATED BETWEEN BS727I TO BS847 LBL 22 AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
